# SDR AALA201507149001

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 23,836 hours, 3,381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: 248
- Condition: Low Pressure
- Location: R3 Door
- Part time: 56,688 hours, 9,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE NEEDS SERVICING.  SERVICED 3R DOOR ASSIST BOTTLE IAW AMM 52-22-00-600-801.
